The semiring of quotients of commutative semirings
Colloquium Mathematicum, Tome 28 (1973) no. 2, pp. 185-188
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_28_2_185_188,
author = {Syed A. Huq},
title = {The semiring of quotients of commutative semirings},
journal = {Colloquium Mathematicum},
pages = {185--188},
year = {1973},
volume = {28},
number = {2},
doi = {10.4064/cm-28-2-185-188},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-28-2-185-188/}
}
Syed A. Huq. The semiring of quotients of commutative semirings. Colloquium Mathematicum, Tome 28 (1973) no. 2, pp. 185-188. doi: 10.4064/cm-28-2-185-188
Cité par Sources :